# SDR FDEA201308181930

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,218 hours, 19,444 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: A5724081021500
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 RT FWD LUG BORE CORRODED,  REMOVED CORROSION IAW EA 6-5750-T0301639, PT1.  R & R RT MLG SUPPORT, RIB 5.
